Dynamical systems
A notion of Denjoy sub-system
Comptes Rendus. Mathématique, Volume 355 (2017) no. 8, pp. 914-919.

We introduce a notion of Denjoy sub-system that generalizes that of the Aubry–Mather set. For such systems, we prove a result similar to Denjoy theorem (non-existence of C2 Denjoy sub-systems), and study their Lyapunov exponents.

Nous introduisons une notion de sous-système de Denjoy qui généralise celle d'ensemble d'Aubry–Mather. Pour ces systèmes, nous montrons un analogue du théorème de Denjoy (la non-existence de sous-systèmes de Denjoy de classe C2) et étudions leurs exposants de Lyapunov.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2017.07.010
Arnaud, Marie-Claude 1, 2; Le Calvez, Patrice 3

1 Avignon Université, Laboratoire de mathématiques d'Avignon (EA 2151), 84018 Avignon, France
2 Institut universitaire de France, France
3 Sorbonne Universités, UPMC Université Paris-6, Institut de mathématiques de Jussieu—Paris Rive Gauche, UMR 7586, CNRS, Université Paris-Diderot, Sorbonne Paris Cité, 75005 Paris, France
@article{CRMATH_2017__355_8_914_0,
     author = {Arnaud, Marie-Claude and Le Calvez, Patrice},
     title = {A notion of {Denjoy} sub-system},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {914--919},
     publisher = {Elsevier},
     volume = {355},
     number = {8},
     year = {2017},
     doi = {10.1016/j.crma.2017.07.010},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2017.07.010/}
}
TY  - JOUR
AU  - Arnaud, Marie-Claude
AU  - Le Calvez, Patrice
TI  - A notion of Denjoy sub-system
JO  - Comptes Rendus. Mathématique
PY  - 2017
SP  - 914
EP  - 919
VL  - 355
IS  - 8
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2017.07.010/
DO  - 10.1016/j.crma.2017.07.010
LA  - en
ID  - CRMATH_2017__355_8_914_0
ER  - 
%0 Journal Article
%A Arnaud, Marie-Claude
%A Le Calvez, Patrice
%T A notion of Denjoy sub-system
%J Comptes Rendus. Mathématique
%D 2017
%P 914-919
%V 355
%N 8
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2017.07.010/
%R 10.1016/j.crma.2017.07.010
%G en
%F CRMATH_2017__355_8_914_0
Arnaud, Marie-Claude; Le Calvez, Patrice. A notion of Denjoy sub-system. Comptes Rendus. Mathématique, Volume 355 (2017) no. 8, pp. 914-919. doi : 10.1016/j.crma.2017.07.010. http://www.numdam.org/articles/10.1016/j.crma.2017.07.010/

[1] Arnaud, M.-C. The link between the shape of the Aubry–Mather sets and their Lyapunov exponents, Ann. of Math. (2), Volume 174 (2011) no. 3, pp. 1571-1601

[2] Arnaud, M.-C.; Berger, P. The non-hyperbolicity of irrational invariant curves for twist maps and all that follows, Rev. Mat. Iberoam., Volume 32 (2016) no. 4, pp. 1295-1310

[3] Denjoy, A. Sur les courbes définies par les équations différentielles à la surface du tore, J. Math. Pures Appl., Volume 11 (1932), pp. 333-376

[4] A. Fathi, Denjoy–Schwartz and Hamilton–Jacobi, in: Proc. Viscosity Solutions of Differential Equations and Related Topics, 25–27 June 2008, in: RIMS Kôkyûroku, vol. 165, pp. 110–131.

[5] Herman, M.R. Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations, Inst. Hautes Études Sci. Publ. Math., Volume 49 (1979), pp. 5-233 (in French)

[6] Le Calvez, P. Les ensembles d'Aubry–Mather d'un difféomorphisme conservatif de l'anneau déviant la verticale sont en général hyperboliques, C. R. Acad. Sci. Paris, Ser. I, Volume 306 (1988) no. 1, pp. 51-54 (in French)

[7] Mather, J.N. Existence of quasiperiodic orbits for twist homeomorphisms of the annulus, Topology, Volume 21 (1982) no. 4, pp. 457-467

Cited by Sources: